# SDR AALA201902049024

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 15,709 hours, 5,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR  DIFFICULT TO OPEN . F/A ADVISED PILOTS IT WAS AS IF THE CABIN HAD RESIDUAL PRESSURE.  FWD ENTRY DOOR OPS CHECKED GOOD,  OK FOR CONTINUED SERVICE IAW AMM 52-11-00.
